1 doctor weighed in:

Can cymbalta (duloxetine) cause trembling? less than 3months on 120mg. Mostly in hands&lower arms. Occasionally in leg but not as strong&frequently as hands&arms.

1 doctor weighed in

In brief: Yes it can

yes it can, that could be one of the side effect.
do not stop it suddenly, you need to work with your physician to take you off it slowly while replacing it with other medicine. stopping Cymbalta (duloxetine) suddenly can cause a lot of problems.

In brief: Yes it can

yes it can, that could be one of the side effect.
do not stop it suddenly, you need to work with your physician to take you off it slowly while replacing it with other medicine. stopping Cymbalta (duloxetine) suddenly can cause a lot of problems.
Dr. M. Hytham Beck
Dr. M. Hytham Beck
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors